MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Emerge?; Catheters, Transluminal Coronary Angioplasty, Percutaneous

BOSTON SCIENTIFIC CORPORATION Emerge?; Catheters, Transluminal Coronary Angioplasty, Percutaneous
Model Number H7493918912200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914)
Date of Event 03/24/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that patient death occurred.The patient underwent percutaneous coronary intervention (pci) to the diagonal artery and then returned four days later for a pci to the left anterior descending artery (lad).During the second procedure, the lad was successfully wired, the opticross imaging catheter was used for intravascular ultrasound (ivus) examination of the target lesion without issue.It was noted that the motor drive used during ivus appeared to make a strained noise when the catheter was running and being flushed at the same time.Ivus images were clear.A 2.00 x 12mm emerge catheter was used to balloon the artery.Following the second balloon inflation, the patient became hypotensive and lost blood pressure.Cpr was initiated immediately; however, the patient did not recover.The official cause of death was asystole.
 
Event or Problem Description
 
Additional Manufacturer Narrative
G4: premarket / 510(k) # k113220, k163174.
 
Additional Manufacturer Narrative
G4: premarket / 510(k) # k113220, k163174.Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: this investigation has been assigned an investigation conclusion code of adverse event related to patient condition.It was reported that the patient had a procedure to treat the diagonal artery and then four days later a procedure with this emerge device to treat the left anterior descending (lad) artery.When this 2.00 x 12mm emerge, catheter was used to balloon the artery, following the second balloon inflation, the patient became hypotensive and lost blood pressure.Cardiopulmonary arrest was reported and cardiopulmonary resuscitation (cpr) was initiated immediately; however, the patient did not recover.The complaint did not report any device malfunction with the device which could potentially have contributed to the complaint event.The official cause of death was asystole.Asystole occurs when the hearts electrical system fails entirely, which causes the heart to stop pumping.

Brand Name
Emerge?
Common Device Name
Catheters, Transluminal Coronary Angioplasty, Percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50091055
Report Number2124215-2026-41077
Device Sequence Number18733932
Product Code LOX
UDI-Device Identifier08714729806080
UDI-Public(01)08714729806080(17)280621(10)37743305
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493918912200
Device Catalogue NumberH7493918912200
Device Lot Number0037743305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR
Patient SexMale